# SDR SWAA2022031571063

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lh
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; WAFFLE PLATE CRACKED JUST I/B OF #1 PYLON AFT TIP / [01] REMOVED AND REPLACED L/H WING WAFFLE PLATE I/B #1 PYLON IAW SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
